MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.gastha.2025.100696

Медицинская библиотека · Gastro hep advances · 2025

Helicobacter pylori Eradication Therapy-Associated Drug-Induced Liver Injury in a Patient With Primary Biliary Cholangitis.

Nakajima Taro, Kimura Takefumi, Yamashita Yuki, Iwaya Yugo, Nagaya Tadanobu, Mori Hiromitsu, Wada Shuichi

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced liver injury (DILI) is a rare but serious complication of Helicobacter pylori eradication therapy, especially in patients with pre-existing liver disease. We report a 75-year-old man with well-controlled primary biliary cholangitis (PBC) who developed jaundice and pruritus after treatment with vonoprazan, amoxicillin, and clarithromycin. Liver biopsy showed an enlarged portal area, enlarged hepatocytes around the central vein, eosinophil infiltration, and focal necrosis, but PBC deterioration was ruled out. A positive drug lymphocyte stimulation test confirmed DILI. This case highlights the importance of liver biopsy and drug lymphocyte stimulation test in differentiating DILI from PBC exacerbation.

Для цитирования: Nakajima Taro, Kimura Takefumi, Yamashita Yuki, Iwaya Yugo, Nagaya Tadanobu, Mori Hiromitsu, Wada Shuichi. Helicobacter pylori Eradication Therapy-Associated Drug-Induced Liver Injury in a Patient With Primary Biliary Cholangitis.. Gastro hep advances. 2025. DOI: 10.1016/j.gastha.2025.100696.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.